# SDR HEEA064733

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 10541121
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BELLCRANK CORRODED BEYOND LIMITS AFTER CLEAN-UP.  SCRAPPED BELLCRANK DUE TO DAMAGE BEYOND LIMITS.  REPLACED WITH SERVICEABLE BELLCRANK.
